T Nation

Help!!! Low libido / Erectile Dysfunction...

Hi people,

Here’s the run down on my situation -

Been on cycle almost 2 months, using something like 500mg testosterone enanthate per week. Not on Clomid yet.

Experiencing testicular shrinkage, no to low libido and erectile dysfucntion.

Wondering if any of u guys have any thoughts on how to erectify the probloem cos I’ve just met a girl and just wanna make sure I don’t have any embarrassing situations if anything surfaces if u get what I mean… :wink:

Wanna continue my cycle, but want an increase in my sex drive and get rock hard erections (I always have this problem when I’m on cycle).

Am thinking of using proviron at 25 twice daily (50mg) for the libido boost and to correct the 'can’t get it up problem’and probably adding some boiled Tongkat Ali Root (Eurycoma Longifolia)to my daily intake.

Am not going to use clomid cos it does not seem to help my problem cos gonna leave it until post-cycle for endogenous recovery.

Will the dosage of proviron help my problem and is it worth while taking the tongkat ali (I understand that it is supposed to help with increasing test levels and erectile dysfunction) along with the mesterolone?

Any suggestions will be greatly appreciated…

Thanks in advance.

You’re on 500mg/week of test and you’re not popping wood like crazy? Well, first, are you certain your gear is legitimate and the drug you think it is? I could see something like this happening if you were mistakenly using deca or tren, but not with test.

My understanding of proviron is that it provides the dht component that is missing in some synthetic steroids. You would use proviron with tren to keep yourself from getting fina dick. Testosterone isnt a synthetic. Your body produces it, and you’re just adding a bunch more. Theoretically, if you had no such problems before going on cycle, you’re only going to be in better shape while on cycle. Your nuts are shrinking because your natural production of testosterone has been halted by your body in response to the drug therapy. You could remedy this by begining administration of HCG.

But i’m scratching my head on the loss of libido and the erectile problems. If you’re truly using test, there is obviously something else going on. The band-aid fix would be to go get yourself some viagra or cialis.

like justinp said, 500 mg of test E should make you a damn machine bro. i’d question if your gear was genuine.

cialis has worked for me during pct when my libido was non-existant. give it a try for a short term solution.